U.S. doctors online nowAsk doctors free
ZA
A 45-year-old female asked:

I was on cipralex 20mg trazodone 50mg for approx 3 years. recently getting more anxiety with high blood pressure and pulse rate spikes. doc changed meds to exsira 100mg, rivotril 0.5mg and dopaquel 25mg. symptoms are now worse, do i just continue?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Part of the responsibility of being a patient is to tell your medical provider about possible side effects and degree of symptom improvement. So, please let your provider know. S/he will be able to direct you further. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 21, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.